Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What could cause vomiting at night?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 959 Questions
Question
hello
a week ago I woke up overnight throwing up thru up about 6 times the rest of the day. the thought of eating made me nausea but since then when I eat I get stomach pains nausea light headed and noticed my stool has been very dark like black.
Posted Mon, 1 Sep 2014 in Digestion and Bowels
 
 
Answered by Dr. Vaddadi Suresh 31 minutes later
Brief Answer:
more information please

Detailed Answer:
Hi,
Welcome to HCM.
Do you also have pain abdomen or frequent belching or altered bowel habit. Are you using any other drugs. Do you consume alcohol or do you smoke.
Please get back with answers.
Above answer was peer-reviewed by
 
Follow-up: What could cause vomiting at night? 33 minutes later
Stomach pains yes. No drugs don't smoke or drink. What do you mean by altered bowel habits
 
 
Answered by Dr. Vaddadi Suresh 1 hour later
Brief Answer:
ans

Detailed Answer:
Altered bowel habit means any changes in the consistency or form or timing in the stools.
Above answer was peer-reviewed by
 
Follow-up: What could cause vomiting at night? 2 minutes later
Diarrhea and black
 
 
Answered by Dr. Vaddadi Suresh 11 minutes later
Brief Answer:
a tear or an ulcer in stomach

Detailed Answer:
Black stools indicate bleeding into the stomach or intestines. The possibility of a small erosion or ulcer in the stomach is high. Sudden vomitings can also tear the mucosa of stomach or esophagus causing black stools. If you have persistent black stools, I would recommend to visit a gastroenterologist.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor